# SDR CA061006018

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI FOLLOWING LANDING, FLAMES WERE SEEN COMING FROM THE ENGINE EXHAUST.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006018)
